# SDR AALA20070871

- Difficulty date: May 17, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHT AT SEAT 28D MISSING RED LENS.  REPLACED RED LENS FOR EMERGENCY LIGHT AT SEAT 28D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
